# SDR REXA2022072000515

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL 9 BETWEEN F.S.661+32 TO F.S.693 IS CORRODED.  INSTALLED NEW SEAT TRACK PN BA690--30000-5980 AT RBL 9 FS 661+32 TO FS 693 IAW REO 670-53-00-589 REV C
